# SDR ASAA0080482

- Difficulty date: July 28, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N965AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53079
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Mid Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING 30K CHECK THE CABIN OVERHEAD EMERGENCY LIGHTS FROM ROW 13-22 WERE FOUND TO BE INOPERATIVE. REPLACED BATTERIES AND LIGHTS OPERATED NORMALLY.
